# SDR UALA2012030101282

- Difficulty date: March 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 48,189 hours, 6,076 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Blades
- Part number: 38005501
- Part serial: P1139331
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RUNNING AT GATE FOREIGN MATERIAL EXITING APU EXHAUST.  PER AMM, CHECK MAG PLUG CHIP DETECTORS.  IF OK, CHECK INLET DUCT PATH FOR DAMAGE OR DELAMINATION IF OK REF: AMM AND INSPECT FOR DAMAGE.  COMPLETED APU REMOVAL AND INSTALL REF AMM.  DAMAGED BLADES FOUND ON BOROSCOPE.  COMPLETED APU INSTALLATION.  LEAK CHECK GOOD.
